Patient discussion about Lipitor

!!! The questions and answers on this page are written by patients and are not reviewed by health professionals.

Q. how can i feel better about taking my lipitor medications?

A1Irus- i'm not sure exactly what you mean by "how can i feel better about taking". if you mean about drugs side effects like diarrhea, headaches and that sort- it's supposed to go away about couple of weeks after starting the medication. if not- tell your Dr. and there are numerous medications that work in the same way and won't make you feel bad.

i hope that i answered your Q.. if not- you are most welcomed to ask again
:)
A2Hi irus,
You have to look at your trust in your doctor. Do you feel he is a qualified doctor? Do you feel he is and has always done what is in your best interest? If so and you tried other routes before medication then you must step back and say okay this is what i have to take to live a longer, heathier life. It wasn't what I had planned in early days BUT due to reasons beyond my control I have to do this. And I don't know about your faith BUT I always like to tell myself God gave this man the knowledge to help me so I will do my best to work with him and keep myself as healthy as I possible can! I know ther are negatives about lipitor BUT also think of the positive in what taking the medicine and reducing your chances of heart disease by lowering your cholestrol. ( I was prescribe a blood pressure pill as a migrain preventive and don't have high blood pressure so I really had to kick myself to get going on that one! But it has helped! With other health problems I am happy not to be
This content is provided by iMedix and is subject to iMedix Terms. The Questions and Answers are not endorsed or recommended and are made available by patients, not doctors.